# SDR DALA201912117230

- Difficulty date: December 7, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 58,263 hours, 19,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emrergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5816, L/P 1391533) EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 38. CORRECTIVE ACTION: REF LOG 1391532 SIGN RESECURED.
